# SDR AWXA200301588

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 18,485 hours, 7,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: A7936
- Condition: Misaligned
- Location: Aft, L-2 Door
- Part time: 14,577 hours, 5,856 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CATERING WAS OPENING THE L-2 DOOR THE EMERGENCY ESCAPE SLIDE UNRAVELED ON GALLEY FLOOR AND CATERING TRUCK RAMP, DOOR WAS NOT OPENED ALL THE WAY AND SLIDE NEVER DEPLOYED. MAINTENANCE WAS CALLED OUT AND FOUND THE GIRT BAR NEVER DETACHED FROM THE AIRCRAFT EVEN THOUGH THE DOOR SLIDE HANDLE WAS IN THE DISARM POSITION. REMOVED AND REPLACED L-2 DOOR EMERGENCY ESCAPE SLIDE IAW T/C R1C25305, OPERATIONAL CHECK OF DOOR WAS GOOD.
